RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Greuel, Gert-Martin

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:915
Abstract pages:929
Full texts:99
References:162
E-mail:

http://www.mathnet.ru/eng/person19624
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/76830

Publications in Math-Net.Ru
2011
1. Yousra Boubakri, Gert-Martin Greuel, Thomas Markwig, “Normal forms of hypersurface singularities in positive characteristic”, Mosc. Math. J., 11:4 (2011),  657–683  mathnet  mathscinet  isi
2005
2. G.-M. Greuel, Vik. S. Kulikov, “On symplectic coverings of the projective plane”, Izv. RAN. Ser. Mat., 69:4 (2005),  19–58  mathnet  mathscinet  zmath  elib; Izv. Math., 69:4 (2005), 667–701  isi  elib  scopus
2003
3. Yu. A. Drozd, G.-M. Greuel, I. Kashuba, “On Cohen–Macaulay modules on surface singularities”, Mosc. Math. J., 3:2 (2003),  397–418  mathnet  mathscinet  zmath  isi  elib

Presentations in Math-Net.Ru
1. Asymptotic bounds for singularities on algebraic curves
G.-M. Greuel
International conference "KUL!FEST" dedicated to the 60th anniversary of Vik. S. Kulikov
December 5, 2012 14:30   
2. Right simple singularities in positive characteristic
Gert-Martin Greuel
Homological Methods in Algebraic Geometry
March 30, 2012 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019